# SDR 2005FA0001496

- Difficulty date: October 20, 2005
- Submitted: November 8, 2005
- Operation: General aviation
- Aircraft: N5136R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0040
- Engine: Lyc O360*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Part serial: 01603
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLYING WITH SB, FOUND BFE BORE CRACKED IAW ILLUSTRATION OF ACCOMPLISHEMENT OF INSTRUCTION OF SEB.  (K)
